Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Which amway nutrilite supplement is best for Ankylosing Spondylitis ?

which amway nutrilite supplement is best for Ankylosing Spondylitis. thank you
Asked On : Tue, 12 Jul 2011
Answers:  2 Views:  1381
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
hi welcome to health care magic.see nutrilite glucosomine hcl helps you ,but its only supportive therapy not cure from it .you go to physiotherapist for that.
Answered: Thu, 4 Aug 2011
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello Nand Kishoreji;

welcome to HealthcareMagic

If you are suffering from ankylosing spondylitis then along with your treatment you can use two Amway nutrilite supplements.

-Daily =which is a multivitamins with minerals and phytonutrients.

-Cal-Mag-D =which is a calcium supplement with magnesium and vitamin-D

Both these supplements will help to provide the necessary nutritional support along with your regular medicines.

Answered: Thu, 4 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor